Multi Informant-Designs in der empirischen betriebswirtschaftlichen Forschung


Homburg, Christian ; Klarmann, Martin



Document Type: Article
Year of publication: 2009
The title of a journal, publication series: Die Betriebswirtschaft : DBW
Volume: 69
Issue number: 2
Page range: 147-171
Place of publication: Stuttgart
Publishing house: Schäffer-Poeschel
ISSN: 0342-7064
Publication language: German
Institution: Business School > ABWL u. Marketing I (Homburg)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

BASE: Homburg, Christian ; Klarmann, Martin

Google Scholar: Homburg, Christian ; Klarmann, Martin

ORCID: Homburg, Christian ORCID: 0000-0003-1607-5237 ; Klarmann, Martin

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item